MathSciNet Relay Station
MathSciNet bibliographic data
MR2067118 35J60 (35J20 35J70 47J30 58E05)
Aftalion, Amandine; Pacella, Filomena Morse index and uniqueness for positive solutions of radial $p$-Laplace equations. Trans. Amer. Math. Soc. 356 (2004), no. 11, 4255–4272 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement